# SDR FDEA201707181990

- Difficulty date: July 18, 2017
- Submitted: July 19, 2017
- Operation: Air carrier
- Aircraft: N584FE
- Make and model: Doug MD-11F
- Aircraft serial: 48436
- Aircraft time: 80,536 hours, 18,216 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Worn
- Location: Center Mlg
- Part time: 80,536 hours, 18,216 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTERLINE LANDING GEAR LT AND RT TRUNNION SUPPORT FITTINGS CORRODED.   COMPLIED WITH EA 1-5340-T0334405A, PT2.  MACHINED FAYING SURFACE. AFTER MACHINING, MINIMUM THICKNESS OF FAYING SURFACE WAS LESS THAN SRM LIMITS.
